Alert archive / Wisconsin / Small Craft Advisories in 2008

Small Craft Advisory 71, NWS Milwaukee, WI

September 13, 2008

NWS Milwaukee, WI issued this small craft advisory at Sep 13, 2008, 3:38 PM CDT. It took effect at Sep 14, 2008, 12:00 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2008, 3:38 PM CDT (20:38 UTC)
In effect from
Sep 14, 2008, 12:00 PM CDT
Expired
Sep 15, 2008, 1:00 PM CDT
In force
25 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WHUS73 KMKX 132038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SAT SEP 13 2008

...STRONG WINDS AND HIGH WAVES EXPECTED SUNDAY AFTERNOON AND
SUNDAY NIGHT...

.THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH ILLINOIS AND INTO
LOWER MICHIGAN ON SUNDAY...AND WILL MOVE FURTHER NORTHEAST SUNDAY
NIGHT. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST
WINDS TO BECOME STRONG...ALONG WITH GENERATING HIGH WAVES IN THE
NEARSHORE WATERS.

LMZ643>646-140445-
/O.NEW.KMKX.SC.Y.0071.080914T1700Z-080915T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT SAT SEP 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM SUNDAY TO 4 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO
4 AM CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED SUNDAY
AFTERNOON...CONTINUING THROUGH SUNDAY NIGHT. THESE WINDS WILL
CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
9 follow-up statements
994 
WHUS73 KMKX 140256
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT SAT SEP 13 2008

...STRONG WINDS AND HIGH WAVES EXPECTED SUNDAY AFTERNOON INTO
MONDAY AFTERNOON...

.THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH ILLINOIS AND
INTO LOWER MICHIGAN ON SUNDAY...AND WILL MOVE FURTHER NORTHEAST
SUNDAY NIGHT. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH TO
NORTHEAST WINDS TO BECOME STRONG...ALONG WITH GENERATING HIGH
WAVES IN THE NEARSHORE WATERS.

LMZ643>646-141100-
/O.EXT.KMKX.SC.Y.0071.080914T1700Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
956 PM CDT SAT SEP 13 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 12 PM SUNDAY TO 1 PM
CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 12 PM SUNDAY TO
1 PM CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED SUNDAY
AFTERNOON...CONTINUING THROUGH SUNDAY NIGHT. THESE WINDS WILL
CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT. THOUGH THE
WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER
TO SUBSIDE TO...OR BELOW...4 FEET UNTIL MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
453 
WHUS73 KMKX 140814
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CDT SUN SEP 14 2008

...STRONG WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH
MONDAY AFTERNOON...

.THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH CENTRAL INDIANA
THIS AFTERNOON AND TO THE LAKE ERIE AREA THIS EVENING. A TIGHT
PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST WINDS TO
BECOME STRONG...ALONG WITH GENERATING HIGH WAVES IN THE NEAR SHORE
WATERS.

LMZ643>646-141615-
/O.CON.KMKX.SC.Y.0071.080914T1700Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 PM
CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 PM
CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS...WITH HIGHER GUSTS ARE
EXPECTED THIS AFTERNOON...CONTINUING THROUGH TONIGHT. THESE WINDS
WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT. THOUGH
THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE
SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HENTZ
701 
WHUS73 KMKX 141712
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 PM CDT SUN SEP 14 2008

...STRONG WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH
MONDAY AFTERNOON...

.THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH CENTRAL INDIANA
THIS AFTERNOON AND TO THE LAKE ERIE AREA THIS EVENING. A TIGHT
PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST WINDS TO
REACH GALE FORCE AND GENERATE HIGH WAVES IN THE NEAR SHORE
WATERS SOUTH OF PORT WASHINGTON...AS WELL AS OVER THE ADJACENT
OPEN WATERS.

LMZ644>646-150115-
/O.NEW.KMKX.GL.W.0010.080914T1712Z-080915T0300Z/
/O.EXT.KMKX.SC.Y.0071.080915T0300Z-080915T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1212 PM CDT SUN SEP 14 2008

...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS...INCREASING TO GALES
TO 35 KNOTS THIS AFTERNOON...AND CONTINUING INTO THE EVENING
HOURS. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET BY
SUNDAY EVENING. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY
MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET
UNTIL LATER MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-150115-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1212 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS...WITH HIGHER GUSTS
ARE EXPECTED THIS AFTERNOON...CONTINUING THROUGH TONIGHT. THESE
WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT.
THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES
WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER
MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KAPELA
984 
WHUS73 KMKX 142043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT SUN SEP 14 2008

...STRONG WINDS AND HIGH WAVES EXPECTED THIS EVENING THROUGH
MONDAY AFTERNOON...

.THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH THE LAKE ERIE AREA
TONIGHT. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH WINDS TO
REACH GALE FORCE AND GENERATE HIGH WAVES IN THE NEAR SHORE WATERS
SOUTH OF PORT WASHINGTON...AS WELL AS OVER THE ADJACENT OPEN
WATERS.

LMZ644>646-150445-
/O.CON.KMKX.GL.W.0010.000000T0000Z-080915T0300Z/
/O.CON.KMKX.SC.Y.0071.080915T0300Z-080915T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT SUN SEP 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM CDT MONDAY. 

NORTH GALES TO 35 KNOTS IN THE EVENING HOURS...DIMINISHING TO15 TO
25 KNOTS AFTER 10 PM. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4
TO 7 FEET. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY
MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET
UNTIL LATER MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-150445-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
343 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. THESE
WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. THE WINDS WILL
BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE
TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KAPELA
947 
WHUS73 KMKX 142313
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
613 PM CDT SUN SEP 14 2008

...STRONG WINDS AND HIGH WAVES EXPECTED THIS EVENING THROUGH
MONDAY AFTERNOON...

.THE REMNANTS OF IKE WILL MOVE NORTHEAST AS AN AREA OF LOW
PRESSURE THROUGH THE EASTERN GREAT LAKES TONIGHT. A TIGHT
PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA WILL ALLOW
FOR GUSTY NORTH WINDS AND GENERATE HIGH WAVES IN THE NEAR SHORE
WATERS...AS WELL AS OVER THE ADJACENT OPEN WATERS.

LMZ644>646-150300-
/O.CAN.KMKX.GL.W.0010.000000T0000Z-080915T0300Z/
/O.EXT.KMKX.SC.Y.0071.080914T2308Z-080915T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
613 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 PM CDT MONDAY. 

NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS IN THE EVENING
HOURS...AND CONTINUE OVERNIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD
TO 3 TO 5 FEET. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY
MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET
UNTIL LATER MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-150300-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
613 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT.
THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. THE WINDS
WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO
SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
636 
WHUS73 KMKX 150254
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT SUN SEP 14 2008

...STRONG WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY
AFTERNOON...

.A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA
ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL ALLOW FOR GUSTY
NORTH WINDS AND GENERATE HIGH WAVES IN THE NEAR SHORE WATERS.

LMZ643>646-151100-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
954 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

NORTH WINDS AT 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT. THESE WINDS
WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. THOUGH THE WINDS WILL
BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE
TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
692 
WHUS73 KMKX 150807
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 AM CDT MON SEP 15 2008

...STRONG WINDS AND HIGH WAVES EXPECTED INTO THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA
ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL ALLOW FOR
GUSTY NORTH WINDS AND HIGH WAVES IN THE NEAR SHORE WATERS.

LMZ643>646-151615-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 AM CDT MON SEP 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

NORTH WINDS WILL BEGIN TO DECREASE THIS MORNING...BUT WAVES WILL
BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ
347 
WHUS73 KMKX 151441
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CDT MON SEP 15 2008

...STRONG WINDS AND HIGH WAVES EXPECTED INTO THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA
ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL ALLOW FOR
GUSTY NORTH WINDS AND HIGH WAVES IN THE NEAR SHORE WATERS.

LMZ643>646-151800-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 AM CDT MON SEP 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

NORTH WINDS WILL BEGIN TO DECREASE THIS MORNING...BUT WAVES WILL
BE SLOWER TO SUBSIDE TO 4 FEET OR LESS UNTIL LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
633 
WHUS73 KMKX 151815
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
115 PM CDT MON SEP 15 2008

...WAVES HAVE DIMINISHED ALONG THE WESTERN SHORE OF LAKE MICHIGAN...

.HIGH PRESSURE WILL SLOWLY MAKE ITS WAY INTO SOUTHEAST WISCONSIN
THROUGH THE NIGHT. AS OFFSHORE WINDS SLOWLY DIMINISH...WAVES WILL
CONTINUE TO SUBSIDE AS WELL.

LMZ643>646-151915-
/O.EXP.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
115 PM CDT MON SEP 15 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WAVES OF 2 TO 4 FEET WILL CONTINUE TO DIMINISH THROUGHOUT THE
AFTERNOON AND EVENING AS WINDS DECREASE.

$$

MRC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 2:41 PM CDT, 57 minutes earlier.

Area forecast discussion, Sep 13, 2:41 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
241 PM CDT SAT SEP 13 2008

.DISCUSSION...FORECAST FOCUS ON MAINLY THE REMNANTS OF IKE FOR
SUNDAY...THEN ON FOG/FROST POTENTIAL MONDAY NIGHT BEFORE A WARMING
TREND FOR THE REMAINDER OF THE WEEK.

.SHORT TERM...TONIGHT THROUGH MONDAY.

THE MAIN MODERATE TO HEAVY RAIN BAND HAS BEEN CONFINED TO NORTHERN
ILLINOIS IN RESPONSE TO BETTER FORCING AND MOISTURE CONVERGENCE.
IT IS EXPECTED TO STAY ACROSS NORTHERN ILLINOIS TONIGHT AS A COLD
FRONT SAGS SOUTH. ONLY A FEW SHOWERS OR SPRINKLES ARE EXPECTED
FOR THE REMAINDER OF THE AFTERNOON AND OVERNIGHT TONIGHT WITH THE
BEST CHANCES OVER THE FAR SOUTHEAST...CLOSEST TO THE MAIN RAIN
BAND. HAVE CANCELLED THE FLOOD WATCH FOR RACINE AND KENOSHA DUE TO
A DECREASING THREAT FOR HEAVY RAIN.

NEXT CONCERN REVOLVES AROUND IKE. MODELS HAVE REMAINED MORE OR LESS
CONSISTENT OVER THE PAST SEVERAL RUNS WITH THE TRACK OF IKE ACROSS
CENTRAL INDIANA. THIS IS USUALLY A FAVORABLE TRACK FOR HEAVY
PRECIPITATION OVER SOUTHERN WI...HOWEVER WITH IKE REMAINING
POSITIVELY TILTED...MUCH OF THE MOISTURE SEEMS TO BE SHUNTED EAST
BEFORE IT HAS A CHANCE TO FULLY WRAP AROUND THE SYSTEM. WILL
MAINTAIN CATEGORICAL POPS FOR THE SOUTHEAST COUNTIES AND GRADUALLY
TAPER POPS OFF TO THE WEST. UNLESS IKE TAKES A TRACK MUCH FURTHER
WEST THAN MODELS INDICATE...THE THREAT FOR HEAVY RAIN IS LOW.
THUS...WILL NOT ISSUE A FLOOD WATCH UNLIKE EARLIER ANTICIPATED.

IN ADDITION TO IKE...ANOTHER SHORT WAVE OVER THE NORTHERN PLAINS
WILL SLICE THROUGH THE STATE SUNDAY AFTERNOON AND SUNDAY NIGHT. A
FEW SHOWERS...MORE LIKELY DRIZZLE...WILL ACCOMPANY THIS FEATURE
THROUGH EARLY MONDAY MORNING. LEFT OVER LOW LEVEL MOISTURE
HANGING AROUND WILL BRING WIDESPREAD CLOUDS THROUGH ABOUT NOON
MONDAY. CAA AND DRIER AIR FINALLY BEGINS TO FILTER SOUTH...
ALLOWING CLOUDS TO DECREASE GRADUALLY BY LATE AFTERNOON. THE CLOUD
COVER AND 850 MB TEMPS ONLY BETWEEN 3-4C COULD KEEP HIGHS IN THE
UPPER 50S OR LOW 60S.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY.

HIGH PRESSURE CENTER BUILDS OVERHEAD MONDAY NIGHT. CLEAR SKIES...
LIGHT WINDS...COLD TEMPERATURES...AND THE MOIST GROUND WILL
PROMOTE THE DEVELOPMENT OF FOG. FOG MAY BE WIDESPREAD AND
DENSE...BUT WILL NOT TAKE THE GRIDS THAT FAR YET. ALSO ADDED SOME
PATCHY FROST MAINLY WEST OF MADISON AS TEMPERATURES DROP INTO THE
MID 30S VERY EARLY TUESDAY MORNING.

A RETURN FLOW BEGINS TUESDAY AFTERNOON...MARKING THE BEGINNING OF A
WARMING TREND THAT WILL LAST THE REST OF THE WEEK. SKIES SHOULD
BE MAINLY CLEAR WITH TEMPERATURES SLIGHTLY ABOVE AVERAGE THROUGH
NEXT SATURDAY.

&&

.AVIATION...PREVAILING IFR TO OCCASIONAL LIFR CONDITIONS EXPECTED
THROUGH TONIGHT AND INTO THE MORNING ON SUNDAY ACROSS THE TAF SITES.
SURFACE LOW WILL MOVE NORTHEAST ACROSS THE AREA BY EVENING...THEN
NORTHEAST OF THE AREA TONIGHT. THIS SHOULD HELP RAIN BECOME MORE
WIDELY SCATTERED AT KMSN BY EARLY EVENING. RAIN SHOULD LAST AT KMKE
AND KENW THROUGH THE EVENING HOURS...BEFORE BECOMING MORE WIDELY
SCATTERED AFTER MIDNIGHT. KENW MAY SEE PERSISTENT LIGHT RAIN
ACTIVITY THROUGH THE NIGHT...BEING CLOSEST TO THE RAIN AXIS...BUT
LEFT OUT OF TAFS FOR NOW.

THE REMNANTS OF IKE ARE EXPECTED TO BRUSH KENW AND KMKE ON SUNDAY.
MVFR TO IFR CONDITIONS POSSIBLE WITH THIS PRECIPITATION...MAINLY
AFTER 15Z SUNDAY. KMSN SHOULD BE THE MVFR CATEGORY ON SUNDAY...AS
THE MAIN RAIN AREA MAY JUST MISS THEM TO THE SOUTHEAST. SHOWER
ACTIVITY FROM SHORTWAVE TROUGH TO THE NORTHWEST SHOULD STAY TO THE
WEST OF KMSN THROUGH 00Z MONDAY.

&&

.MARINE...A GOOD CHANCE FOR SMALL CRAFT ADVISORY WINDS AND WAVES
COMES ON SUNDAY AFTERNOON AND NIGHT...AS THE CORE OF THE REMNANTS OF
IKE PASS TO THE SOUTHEAST. SUSTAINED NORTHEAST TO NORTH WINDS TO 25
KNOTS ARE LIKELY DURING THIS TIME. WILL GO AHEAD WITH A SMALL CRAFT
ADVISORY FOR SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. LATER SHIFTS MAY
NEED TO EXTEND IT INTO MONDAY...DEPENDING ON HOW LONG THE WAVES STAY
HIGH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 12 PM SUNDAY TO 4 AM CDT MONDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...WOOD
Hazardous weather outlook, Sep 13, 12:17 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1217 PM CDT SAT SEP 13 2008

WIZ046-047-051-052-056>060-062>072-140945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1217 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RAIN IS EXPECTED ACROSS SOUTHERN WISCONSIN TODAY. A FLOOD
WATCH IS IN EFFECT UNTIL 4 PM FOR RACINE AND KENOSHA COUNTIES. TOTAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE WATCH
AREA...WITH LESSER AMOUNTS TO THE NORTH AND WEST. THE RAINFALL MAY
CAUSE FLOODING OF LOW LYING AREAS AND STREAMS.

THERE IS A CHANCE OF THUNDERSTORMS TODAY...SOUTH OF A LONE ROCK...TO
WATERTOWN...TO BAYSIDE LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE REMNANTS OF HURRICANE IKE ARE EXPECTED TO BRING MORE RAINFALL TO
SOUTHEAST WISCONSIN ON SUNDAY. THERE IS A POTENTIAL THAT THE RACINE
AND KENOSHA AREAS COULD RECEIVE ANOTHER INCH OR SO OF RAIN FROM THIS
SYSTEM. IF THE TRACK OF IKE SHIFTS SLIGHTLY NORTHWEST...THEN EVEN
HEAVIER RAINFALL COULD OCCUR IN THE FAR SOUTHEAST. THERE IS A SMALL
POSSIBILITY THAT THE FLOOD WATCH FOR RACINE AND KENOSHA COUNTIES MAY
BE EXTENDED...OR REISSUED FOR SUNDAY. LISTEN FOR LATER STATEMENTS
CONCERNING THIS HEAVY RAIN HAZARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL REPORTS WOULD
BE APPRECIATED.

LMZ643>646-140945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1217 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY SOUTH OF PORT
WASHINGTON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA SUNDAY
AFTERNOON AND SUNDAY NIGHT. WAVES MAY REMAIN HIGH INTO MONDAY.

WOOD
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.